# SDR CALA0600496

- Difficulty date: November 3, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 62,991 hours, 32,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 727 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN PANEL CORRODED AT STA 727 + 4.00 AND CENTERED OVER THE LT KEEL BEAM AT S27L.  THE SKIN WAS REPAIRED IAW ECRA 5331-01274.
